# SDR WTAA960066

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMF - RT MAIN LANDING GEAR INTRANSIT LIGHT AND GEAR WARNING HORN ACTIVATION REPORTED WITH GEAR EXTENDED AND FLAPS SET TO 20 PERCENT.  MAINTENANCE INSPECTED WIRING AT RIGHT MAIN LANDING GEAR UPLOCK MICROSWITCH.  DISCOVERED LOOSE AND DIRTY TERMINAL CAUSING FAULT.  CLEANED TERMINAL AND RESECURED CONNECTION.  GEAR INDICATIONS NORMAL DURING GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
